Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measurable multivalued mappings and Lusin's theorem


Author: Marc Q. Jacobs
Journal: Trans. Amer. Math. Soc. 134 (1968), 471-481
MSC: Primary 54.28; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0236868-8
MathSciNet review: 0236868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.28, 26.00

Retrieve articles in all journals with MSC: 54.28, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0236868-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society